# SDR F3LA98070

- Difficulty date: May 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205AU
- Make and model: Boeing 737201
- Aircraft serial: 19421
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 294
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK INSPECTION, REPORTED 1.8 INCH CRACK IN SHEAR TIE AT BS 294 BETWEEN STRINGER 12L AND 14L.  MAINTENANCE FABRICATED NEW SHEAR TIE AND REPAIRED PER SRM 51-10-2 AND 51-30-2.  (M)
